Constant classical solutions of the SU(N) Yang-Mills field equations for N = ∞

T. Banks, A. Casher

Research output: Contribution to journalArticlepeer-review

Abstract

We find exact constant solutions of the Yang-Mills field equations for SU(∞).

Original languageEnglish
Pages (from-to)215-222
Number of pages8
JournalNuclear Physics, Section B
Volume167
Issue number1-2
DOIs
StatePublished - 1980

Fingerprint

Dive into the research topics of 'Constant classical solutions of the SU(N) Yang-Mills field equations for N = ∞'. Together they form a unique fingerprint.

Cite this